A proposed adaptable quality model for software quality assurance

Khaddaj, Souheil and Horgan, Gerard (2005) A proposed adaptable quality model for software quality assurance. Journal of Computer Science, 1(4), pp. 482-487. ISSN (print) 1549-3636

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Sara Burnett
Date Deposited: 22 May 2007
Last Modified: 16 Dec 2011 09:44
URI: http://eprints.kingston.ac.uk/id/eprint/933

Actions (Repository Editors)

Item Control Page Item Control Page